Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Isometries between $ B\sp{\ast} $-algebras


Author: Alan L. T. Paterson
Journal: Proc. Amer. Math. Soc. 22 (1969), 570-572
MSC: Primary 46.65
DOI: https://doi.org/10.1090/S0002-9939-1969-0246137-4
MathSciNet review: 0246137
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. F. Bohnenblust and S. Karlin, Geometrical properties of the unit sphere in Banach algebras, Ann. of Math. 62 (1955), 217-229. MR 0071733 (17:177a)
  • [2] R. V. Kadison, Isometries of operator algebras, Ann. of Math. 54 (1951), 325-338. MR 0043392 (13:256a)
  • [3] G. Lumer, Semi-inner-product spaces, Trans. Amer. Math. Soc. 100 (1961), 29-43. MR 0133024 (24:A2860)
  • [4] B. Russo and H. A. Dye, A note on unitary operations in $ {C^ \ast }$-algebras, Duke Math. J. 33 (1966), 413-416. MR 0193530 (33:1750)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.65

Retrieve articles in all journals with MSC: 46.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0246137-4
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society